After years on suboxone caused bradycardia

Does Suboxone hurt teeth? Why does the film taste bad? Am I high on Suboxone? If you have side effects to buprenorphine, discuss them here.
Post Reply
kojohn16
New Poster
New Poster
Posts: 2
Joined: Sat Feb 22, 2020 1:29 pm

After years on suboxone caused bradycardia

Post by kojohn16 » Sat Feb 22, 2020 2:20 pm

I will start off say I am an addict, but here's my story and my current situation. I am currently 30 years old and a male and I was on oxycontin hydrocodone and tramadol for 6 years and got to the point I was taking 20 to 30 10 mg oxys or hydros a day and then I found suboxone in 2014. I thought at the time it was an excellent idea and my only escape from the pain pills and loosing everything. So now I have been on suboxone 8mg/2mg sometimes tablets sometimes strips for 6 years. I had felt wonderful for 6 years with a slow taper I started out on 2 tablets a day and slowly went down to 3/4 then I relapsed a bunch and went back up to 1 and 1/2 a day and have been there a straight year . In the summer of 2019 I had some high blood pressure so docs put me on blood pressure meds even tho I didn't really think I needed them just yet and I took 10 mg of lisinopril for 6 months and this year about beginning of January i started getting dizzy while driving anytime of day and doctors ruled it off as a pinched nerve or vertigo so I had to deal with it . Two weeks later I noticed anytime I sat down my heart palpatated hard and got short of breath. Went to doc for that they made me wear a 48hr heart monitor and did a sleep test on my and found I have sleep apnea and the heart monitor showed bradycardia at resting which is a very slow heart rate and while a slow heart rate is good for athletes unfortunately I'm not an athelete I'm 6 foot 300 lbs . So this whole thing started making me anxious so bad I was in and out of ER in the middle of night after waking up out of a dead sleep with a panic attack or a sudden adrenaline rush . So I went to see a cardiologist last week and he wanted to put me on a beta blocker which I researched and it makes your heart slow down well I didn't take any as far it would slow my heart to slow . I'm due in5 days for a stress test and echocardiogram but I constantly feel when I'm sitting or trying to sleep my heart slows so much it feels like it stops sometimes and it scares me to death after the years of being miserable i had 5 good years of feeling normal got my wife and my daughter back my life back together and now i feel like I'm dying slowly everyday please respond if anyone else has had these symptoms please so i dont feel so alone :(

Lazyhiker
Average Poster
Average Poster
Posts: 6
Joined: Sat Dec 28, 2019 10:04 pm

Re: After years on suboxone caused bradycardia

Post by Lazyhiker » Sun Mar 15, 2020 11:26 pm

Why do you think the suboxone caused this? I haven’t heard of it before and you’ve been on it 6 years so why now?

I know the feeling. I’ve hit myself in the chest bc it feels like mine just stops bc it skipped so long. It’s very scary. Hopefully they get yours sorted out with proper meds. Good luck

BlueLight
Super-Duper Poster
Super-Duper Poster
Posts: 341
Joined: Wed Jan 09, 2019 2:05 pm

Re: After years on suboxone caused bradycardia

Post by BlueLight » Sat Mar 21, 2020 4:28 am

Good grief! You’re 300 lbs with sleep apnea! Of course you woke up with a panic attack. That’s what sleep apnea does. Suboxone has nothing to do with this. At 6’ tall your BMI is 41, you’re morbidly obese. That’s not a judgement in any way, it is simply medical fact. You are morbidly obese at a BMI of 40 or above, or above 35 with obesity related health problems. You’ve got to fix your morbid obesity, now!

Look I’ve been where you’re at, just 2 1/2 years ago. I was 285 and I’m 5’10”. I went to rehab, stopped drinking and using, and got serious about my weight and health. I was on 3 blood pressure meds and my blood pressure was still high. I lost 110 lbs of fat and added 30 lbs of muscle. Still working on losing the last 15 lbs I need to lose to be in ideal shape.

You can do this!

User avatar
jennjenn
Moderator
Moderator
Posts: 3057
Joined: Mon Sep 15, 2014 6:15 pm
Location: Tennessee

Re: After years on suboxone caused bradycardia

Post by jennjenn » Sat Mar 21, 2020 8:02 am

I absolutely agree with bluelight and the others, suboxone isn’t the cause of your problems. Why do you think it is the source of all these issues anyway? I know some ppl get into recovery and that’s sometimes when health issues start becoming more noticeable and it’s easier to think suboxone is wha is causing the issues but it just isn’t true. When we were using we didn’t know what was happening with us physically other than withdrawals and how we were going to stop those. We didn’t notice much else because let’s get real we were obsessed with using..... at least I was.

I’m no doctor of course but please be open to the fact that buprenorphine isn’t the cause of your health issues.
Jennifer

Post Reply